EconPapers    
Economics at your fingertips  
 

A comonotonic image of independence for additive risk measures

Marc Goovaerts, Rob Kaas, Roger Laeven and Qihe Tang

Insurance: Mathematics and Economics, 2004, vol. 35, issue 3, 581-594

Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (45)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-6687(04)00077-0
Full text for ScienceDirect subscribers only

Related works:
Working Paper: A Comonotonic Image of Independence for Additive Risk Measures (2004) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:35:y:2004:i:3:p:581-594

Access Statistics for this article

Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu

More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:insuma:v:35:y:2004:i:3:p:581-594